# SDR AWXA200300899

- Difficulty date: August 9, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: ABS0374A24
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 16 LT WAS FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY ESCAPE PATH LIGHT CABLE FROM SEAT TO WALL RECEPTACLE AT SEAT ROW 16 LT, OPERATIONAL TEST WAS GOOD.
